| Model Number |
4408000000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had small pieces breaking off.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 event was previously reported during the reporting quarter; however, - 1 previously reported event in this report should have been included under mfr report # 0001811755-2020-02905.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This report summarizes 0 malfunction event in which the device had small pieces breaking off.